# SDR DALA2023082806981

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 62779
- Aircraft time: 15,485 hours, 6,204 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3900 -ATB- AIRCRAFT RETURNED TO RSW DUE TO BIRDSTRIKE TO THE RIGHT ENGINE DURING TAKEOFF. CORRECTIVE ACTION: FOUND 6 BENT FAN BLADES, REQUIRES REPLACEMENT OF FULL SET OF FAN BLADES. MAINTENANCE REPLACED FAN BLADES ON LOG PAGE 5155102.
